# SDR COEA2018062027911

- Difficulty date: April 22, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172206256
- Condition: Corroded
- Location: Frame 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 9, FLOORBEAM, LBL 15, AFT UPPER ANGLE.  REPAIRED IAW SRAS ES-2280/18-12908.
